Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Acne problem during winter, Itching and painful. Crixan gel 1% w/w prescribed. Any solution for this?

hey doctor! well i have this acne problem.. during winter, i went to the skin clinic and the doctor told me i have sensitive skin and gave me crixan gel 1% w/w . my face completely was free from acne and scar but now since summer is here, the pimples are back ... it itches alot and its painful. The worst part is i do not have pimple around my eyes and from near, it looks like i am wearing a goggle . its really embarrassing.. please help me
Asked On : Thu, 2 May 2013
Answers:  1 Views:  282
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

First of all stop eating all the bakery products, and oily food for some time.
do not touch it or try to burst it.
Acne is not dangerous, but can leave skin scars if u do that.
Wash your face about twice to thrice each day. Do not wash it more often.
Do not use any soap for some time atleast.
Too much sun can cause your skin to produce more sebum. Several acne medications make it more likely that you will be sunburned.
mental stress can affect your levels of some hormones, such as cortisol and adrenaline, which in turn can make acne worse. So try to relax, go for a walk or do yoga.
Lastly u can ask ur dermatologist to start up some antibiotics.
Or else you can try up for Homoeopathy which is safer and free of side effects!!

Answered: Thu, 9 May 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor